×

Found 24,640 Documents (Results 1–100)

100
MathJax

The canonical ring of a stacky curve. (English) Zbl 07573742

Memoirs of the American Mathematical Society 1362. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5228-5/pbk; 978-1-4704-7094-4/ebook). v, 144 p. (2022).
MSC:  14-02 14Q05 11F11
PDF BibTeX XML Cite
Full Text: DOI

Geometric challenges in isogeometric analysis. Selected papers based on the presentations at the workshop, Rome, Italy, January 27–31, 2020. (English) Zbl 07573228

Springer INdAM Series 49. Cham: Springer (ISBN 978-3-030-92312-9/hbk; 978-3-030-92313-6/ebook). ix, 384 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of solutions to infinite systems of linear equations and the problem of interpolation by cubic splines on the real line. (English. Russian original) Zbl 07566678

Sib. Math. J. 63, No. 4, 677-690 (2022); translation from Sib. Mat. Zh. 63, No. 4, 814-830 (2022).
MSC:  41Axx 15Axx 65Dxx
PDF BibTeX XML Cite
Full Text: DOI

Mathematics for computer scientists. Discrete mathematics, linear algebra and probability theory. 2nd updated and enlarged edition. (Mathematik für Informatiker. Diskrete Mathematik, Lineare Algebra und Wahrscheinlichkeitsrechnung.) (German) Zbl 07564341

München: Carl Hanser Verlag (ISBN 978-3-446-46747-7/pbk; 978-3-446-47439-0/ebook). 325 p. (2022).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software